MathSciNet Relay Station
MathSciNet bibliographic data
MR233207 (38 #1530) 46.50
Sinclair, A. M. Continuous derivations on Banach algebras. Proc. Amer. Math. Soc. 20 1969 166–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement